Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 13, NWS Fort Worth, TX

February 27, 200830 counties in Texas

NWS Fort Worth, TX issued this red flag warning at Feb 27, 2008, 3:09 PM CST for 30 counties in Texas. It took effect at Feb 28, 2008, 3:39 AM CST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 27, 2008, 3:09 PM CST (21:09 UTC)
In effect from
Feb 28, 2008, 3:39 AM CST
Expired
Feb 28, 2008, 6:00 PM CST
In force
14 hr
Issued by
NWS Fort Worth, TX
All 30 counties

Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, McLennan County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 31 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2049 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KFWD 272109
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
309 PM CST WED FEB 27 2008

...RED FLAG WARNING GENERALLY ALONG AND WEST OF INTERSTATE 35 FOR
THURSDAY DUE TO GUSTY WINDS AND LOW HUMIDITY...

.AN AREA OF SURFACE LOW PRESSURE WILL STRENGTHEN DURING THE DAY
ACROSS WEST TEXAS. AS A RESULT...SOUTHERLY WINDS FROM 15 TO 25 MPH
WILL GUST UP TO 35 MPH. A DRY AIRMASS WILL REMAIN IN
PLACE...CREATING CRITICAL FIRE CONDITIONS OVER WESTERN PORTIONS OF
NORTH TEXAS.

TXZ091-092-100>103-115>118-129>133-141>144-156-157-280600-
/O.NEW.KFWD.FW.W.0013.080228T1800Z-080229T0000Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-
TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-LAMPASAS-CORYELL-
309 PM CST WED FEB 27 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST THURSDAY. 

AN AREA OF SURFACE LOW PRESSURE WILL STRENGTHEN DURING THE DAY
ACROSS WEST TEXAS. AS A RESULT...SOUTHERLY WINDS FROM 15 TO 25 MPH
WILL GUST UP TO 35 MPH. A DRY AIRMASS WILL REMAIN IN
PLACE...CREATING CRITICAL FIRE CONDITIONS OVER WESTERN PORTIONS OF
NORTH TEXAS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$

SCHULTZ
4 follow-up statements
000 
WWUS84 KFWD 280334
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
934 PM CST WED FEB 27 2008

...RED FLAG WARNING GENERALLY ALONG AND WEST OF INTERSTATE 35 FOR
THURSDAY DUE TO GUSTY WINDS AND LOW HUMIDITY...

.AN AREA OF SURFACE LOW PRESSURE WILL STRENGTHEN DURING THE DAY
ACROSS WEST TEXAS. AS A RESULT...SOUTHERLY WINDS FROM 15 TO
25 MPH WILL GUST UP TO 35 MPH. A DRY AIRMASS WILL REMAIN IN
PLACE...CREATING CRITICAL FIRE CONDITIONS OVER WESTERN PORTIONS
OF NORTH TEXAS.

TXZ091-092-100>103-115>118-129>133-141>144-156-157-281145-
/O.CON.KFWD.FW.W.0013.080228T1800Z-080229T0000Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-
TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-LAMPASAS-CORYELL-
934 PM CST WED FEB 27 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM CST
THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM CST
THURSDAY. 

AN AREA OF SURFACE LOW PRESSURE WILL STRENGTHEN DURING THE DAY
ACROSS WEST TEXAS. AS A RESULT...SOUTHERLY WINDS FROM 15 TO
25 MPH WILL GUST UP TO 35 MPH. A DRY AIRMASS WILL REMAIN IN
PLACE...CREATING CRITICAL FIRE CONDITIONS OVER WESTERN PORTIONS
OF NORTH TEXAS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$
000 
WWUS84 KFWD 280939
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
339 AM CST THU FEB 28 2008

...RED FLAG WARNING ALONG AND WEST OF A BONHAM...DALLAS...TEMPLE
LINE FROM NOON THROUGH 6 PM TODAY DUE TO STRONG GUSTY WINDS AND
LOW RELATIVE HUMIDITIES...

A LOW PRESSURE TROUGH WILL DEEPEN ACROSS EASTERN COLORADO INTO
WEST TEXAS TODAY. THIS WILL RESULT IN INCREASING SOUTHERLY WINDS.
BY MIDDAY SOUTHERLY WINDS OF 20 TO 30 MPH ARE EXPECTED WITH GUSTS
OVER 35 MPH LIKELY AT TIMES. THIS ALONG WITH DRY FUELS WILL RESULT
IN A CRITICAL FIRE CONDITIONS THIS AFTERNOON. THE WINDS ARE
EXPECTED TO START TO DECREASE AFTER SUNSET.


TXZ093-094-104-119-120-134-145-158-159-282200-
/O.EXA.KFWD.FW.W.0013.080228T1800Z-080229T0000Z/
GRAYSON-FANNIN-COLLIN-DALLAS-ROCKWALL-ELLIS-HILL-BELL-MCLENNAN-
339 AM CST THU FEB 28 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON.

A LOW PRESSURE TROUGH WILL DEEPEN ACROSS EASTERN COLORADO INTO
WEST TEXAS TODAY. THIS WILL RESULT IN INCREASING SOUTHERLY WINDS.
BY MIDDAY SOUTHERLY WINDS OF 20 TO 30 MPH ARE EXPECTED WITH GUSTS
OVER 35 MPH LIKELY AT TIMES. THIS ALONG WITH DRY FUELS WILL RESULT
IN A CRITICAL FIRE CONDITIONS THIS AFTERNOON. THE WINDS ARE
EXPECTED TO START TO DECREASE AFTER SUNSET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$

TXZ091-092-100>103-115>118-129>133-141>144-156-157-282200-
/O.CON.KFWD.FW.W.0013.080228T1800Z-080229T0000Z/
MONTAGUE-COOKE-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-PARKER-
TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS-
HAMILTON-BOSQUE-LAMPASAS-CORYELL-
339 AM CST THU FEB 28 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST
THIS AFTERNOON. 

A LOW PRESSURE TROUGH WILL DEEPEN ACROSS EASTERN COLORADO INTO
WEST TEXAS TODAY. THIS WILL RESULT IN INCREASING SOUTHERLY WINDS.
BY MIDDAY SOUTHERLY WINDS OF 20 TO 30 MPH ARE EXPECTED WITH GUSTS
OVER 35 MPH LIKELY AT TIMES. THIS ALONG WITH DRY FUELS WILL RESULT
IN A CRITICAL FIRE CONDITIONS THIS AFTERNOON. THE WINDS ARE
EXPECTED TO START TO DECREASE AFTER SUNSET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT
WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT
OFFICE.

$$
000 
WWUS84 KFWD 281705
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1105 AM CST THU FEB 28 2008

...RED FLAG WARNING ALONG AND WEST OF A BONHAM...DALLAS...TEMPLE
LINE FROM NOON THROUGH 6 PM TODAY DUE TO STRONG GUSTY WINDS AND
LOW RELATIVE HUMIDITIES...

LOW PRESSURE WILL DEEPEN ACROSS WEST TEXAS TODAY. THIS WILL
RESULT IN INCREASING SOUTHERLY WINDS FROM 20 TO 30 MPH WITH GUSTS
OVER 35 MPH LIKELY AT TIMES. THE GUSTY WINDS...LOW RELATIVE
HUMIDITY VALUES...AND DRY FUELS WILL RESULT IN CRITICAL FIRE
CONDITIONS THIS AFTERNOON. WINDS WILL DIMINISH AFTER SUNSET.

TXZ091>094-100>104-115>120-129>134-141>145-156>159-290000-
/O.CON.KFWD.FW.W.0013.080228T1800Z-080229T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-
STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-
HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
LAMPASAS-CORYELL-BELL-MCLENNAN-
1105 AM CST THU FEB 28 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

LOW PRESSURE WILL DEEPEN ACROSS WEST TEXAS TODAY. THIS WILL
RESULT IN INCREASING SOUTHERLY WINDS FROM 20 TO 30 MPH WITH GUSTS
OVER 35 MPH LIKELY AT TIMES. THE GUSTY WINDS...LOW RELATIVE
HUMIDITY VALUES...AND DRY FUELS WILL RESULT IN CRITICAL FIRE
CONDITIONS THIS AFTERNOON. WINDS WILL DIMINISH AFTER SUNSET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING
AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE.
REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

$$

SCHULTZ
000 
WWUS84 KFWD 282359
RFWFWD

RED FLAG WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
559 PM CST THU FEB 28 2008

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

.WINDS WILL CONTINUE TO DIMINISH...THUS REDUCING THE FIRE THREAT
THIS EVENING.

TXZ091>094-100>104-115>120-129>134-141>145-156>159-290100-
/O.EXP.KFWD.FW.W.0013.000000T0000Z-080229T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-
STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-
HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
LAMPASAS-CORYELL-BELL-MCLENNAN-
559 PM CST THU FEB 28 2008

...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

WINDS WILL CONTINUE TO DIMINISH...THUS REDUCING THE FIRE THREAT
THIS EVENING. RESIDENTS ARE STILL URGED TO EXERCISE CAUTION...AND
AVOID ACTIVITIES THAT COULD RESULT IN WILDFIRES. OUTDOOR BURN BANS
REMAIN IN EFFECT FOR NEARLY ALL OF NORTH TEXAS.

$$

25

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Feb 27, 11:18 AM CST, 3 hours 51 minutes earlier.

Area forecast discussion, Feb 27, 11:18 AM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1118 AM CST WED FEB 27 2008

.AVIATION...
/18Z TAFS/
VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD. EXPECT MOSTLY
SUNNY SKIES TODAY WITH SOUTHEAST WINDS AROUND 15KTS. WINDS WILL
LOWER TO AROUND 10KTS THIS EVENING FROM THE SOUTH. WITH A MODEST
LOW LEVEL JET OF 35-40KTS...EXPECT LOW LEVEL WIND SHEAR AFTER 08Z.
BY MID TO LATE MORNING...SOUTH WINDS WILL PICK UP AGAIN. EXPECT
GUSTS TO NEAR 25KTS BY THE END OF THIS TAF CYCLE.

SCHULTZ

&&

.UPDATE...
PUBLIC FORECAST ON TRACK. NO TEXT UPDATES REQUIRED.
75

&&

.PREV DISCUSSION... /ISSUED 526 AM CST WED FEB 27 2008/

AVIATION...
VFR CONDITIONS ARE EXPECTED THOUGH 12Z THURSDAY. THE SURFACE HIGH
OVER SOUTHEAST TEXAS BEFORE DAYBREAK WILL MOVE OFF TO EAST TODAY
AS A LEE SIDE TROUGH DEVELOPS. THIS WILL RESULT IN LIGHT SOUTH
AND SOUTHWESTERLY WINDS EARLY THIS MORNING INCREASING TO 10 TO 15
KNOTS THIS AFTERNOON. ONLY SOME SCATTERED HIGH CLOUDS ARE
EXPECTED. #58

FIRE WEATHER...
THERE IS A HIGH FIRE DANGER ACROSS ALL BUT THE SOUTHEASTERN
SECTIONS OF NORTH TEXAS THIS AFTERNOON. SOUTH TO SOUTHWESTERLY
WINDS ARE EXPECTED TO INCREASE TO 10 TO 15 KNOTS BY MIDDAY. THIS
ALONG WITH MINIMUM RELATIVE HUMIDITES OF 20 TO 35 PERCENT WILL
RESULT IN THE HIGH FIRE DANGER THIS AFTERNOON.

THERE WILL BE CRITICAL FIRE DANGER THURSDAY AS SOUTHERLY WINDS
INCREASE TO 20 TO 35 MPH. ALTHOUGH MINIMUM RELATIVE HUMIDITIES
WILL BE HIGHER THAN TODAY...THE STRONGER WINDS AND EXTREMELY DRY
FUELS WILL RESULT IN THE CRITICAL FIRE DANGER ALONG AND WEST OF
I-35. A FIRE WEATHER WATCH MAY BE ISSUED LATER TODAY FOR
THURSDAY.

THE FIRE DANGER WILL BE LOWER FRIDAY AS A COLD FRONT IS EXPECTED
TO CROSS THE RED RIVER LATE FRIDAY MORNING AND MOVE THROUGH THE
REST OF NORTH TEXAS BY LATE FRIDAY AFTERNOON. THE FRONT WILL LIFT
BACK NORTH AS A WARM FRONT SATURDAY. WE WILL SEE HIGHER MINIMUM
RELATIVE HUMIDITIES AND A CHANCE OF SHOWERS AND THUNDERSTORMS
FRIDAY THROUGH WEEKEND. ANOTHER COLD FRONT WILL SWEEP THROUGH
NORTH TEXAS SUNDAY NIGHT AND MONDAY. EXPECT BREEZY NORTHERLY WINDS
AND DRIER AIR TO FILTER INTO NORTH TEXAS BEHIND THE FRONT MONDAY.
#58

PREV DISCUSSION... /ISSUED 323 AM CST WED FEB 27 2008/

DISCUSSION...
PATTERN REMAINS DRY THROUGH FRIDAY MORNING...THEN BECOMES MORE
UNSETTLED THROUGH THE WEEKEND. SHORTWAVE MOVES W/E ACROSS AREA
FRI AND DRAGS A COLD FRONT DOWN WITH IT. FRONT STALLS ACROSS CWA
AND SAT SHORT WAVE DRAGS PRECIP UP OVER THE FRONT AS IT BACKS UP
BACK INTO OKLAHOMA. NEXT COLD FRONT PUSHES THROUGH LATE SUN NIGHT
OR MON...THE ECMWF IS SLOWER THAN THE GFS. AT ANY RATE...HAVE LOW
POPS THROUGH MONDAY AFTERNOON WHEN FRONT SHOULD BE THROUGH AND
ATMOSPHERE DRIED OUT AGAIN. WED DAY 7 GFS MORE PROGRESSIVE WITH
ANOTHER SYSTEM WHICH ECMWF PROGS FOR THU. HAVE ADDED LOW POPS TO
COVER THAT NEXT CHANCE OF RAIN. IT SEEMS TO ME THAT THESE MODELS
HAVE ALL WINTER BEEN BRINGING STRONGER SYSTEMS INTO TX IN THE
EXTENDED...WHICH SEEM TO BE WEAKER AND DRIER WHEN THEY ACTUALLY
GET AROUND TO SHOWING UP. SEE NO REASON FOR THIS TREND TO CHANGE
AND HAVE KEPT QPF LOW WITH ALL THE PRECIP.

TEMPERATURES SHOW SLOW WARM UP WED AND THU...THEN FRONT AND
CLOUDS KEEPS FRI A BIT COOLER. GULF AIR WILL BE IN PLACE THROUGH
WEEKEND SO WARM AND DAMP ALONG WITH THE PRECIP. FOR NOW HAVE
STUCK WITH GFS TIMING ON SUN NIGHT FRONT SO MON PROGGED TO BE
COOLER. IF FRONT SLOWS AT LEAST THE SOUTHERN HALF OF CWA WILL
HAVE SOME 60 OR 70 DEGREE HIGHS. HAVE NEXT FRONT IN WED NIGHT AND
THU LOWS ARE COOLER ONCE AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  43  71  54  67 /   0   0   0  10  10
WACO, TX              64  43  71  55  69 /   0   0   0  10  10
PARIS, TX             59  37  66  50  61 /   0   0   0  10  20
DENTON, TX            64  39  71  53  66 /   0   0   0  10  10
MCKINNEY, TX          62  38  67  53  64 /   0   0   0   5  20
DALLAS, TX            63  43  70  56  66 /   0   0   0  10  10
TERRELL, TX           62  41  71  54  65 /   0   0   0   5  20
CORSICANA, TX         61  42  70  56  69 /   0   0   0   5  20
TEMPLE, TX            66  41  72  57  71 /   0   0   0  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Feb 27, 4:00 AM CST, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS
NATIONAL WEATHER SERVICE FORT WORTH TX
400 AM CST WED FEB 27 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281200-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
400 AM CST WED FEB 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT
THERE IS AN ELEVATED FIRE DANGER FROM LATE MORNING THROUGH SUNSET
ALONG AND NORTHWEST OF A KILLEEN TO CORSICANA TO EMORY LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
FIRE CONDITIONS WILL BE CRITICAL ON THURSDAY DUE TO LOW RELATIVE
HUMIDITIES AND STRONG GUSTY SOUTHERLY WINDS.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

58

Nearby

Red Flag Warnings in Texas, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.